ROMAI Journal, Volume (4), No (2), Year (2008-6) , Pages (191-203)

Title : ( A Numerical methods for obtaining the Generalized derivatives of non differentiable function )

Authors: M. Zamirian , Ali Vahidian Kamyad , asadoallah mahmoudzadeh ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

A numerical method to achieve generalized derivative for continuous functions which are nondi®erentiable, is introduced. At ¯rst, it is proved that the relation between a continuously di®erentiable function and its derivative can be shown with an in¯nite moment problem (IMP). Then, by approximating the IMP to a ¯nite moment problem (FMP), we obtain the relation between continuous and nondi®erentiable function and its generalized derivative. Thus, by solving the FMP with numerical method, the generalized derivative is achieved. Finally, e±ciency of our approach is con¯rmed by some numerical examples.

Keywords

, generalized derivative, non-di®erentiable functions, infinite moment problem, finite moment
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1016553,
author = {M. Zamirian and Vahidian Kamyad, Ali and Mahmoudzadeh, Asadoallah},
title = {A Numerical methods for obtaining the Generalized derivatives of non differentiable function},
journal = {ROMAI Journal},
year = {2008},
volume = {4},
number = {2},
month = {June},
issn = {1841-5512},
pages = {191--203},
numpages = {12},
keywords = {generalized derivative; non-di®erentiable functions; infinite moment problem;finite moment problem.},
}

[Download]

%0 Journal Article
%T A Numerical methods for obtaining the Generalized derivatives of non differentiable function
%A M. Zamirian
%A Vahidian Kamyad, Ali
%A Mahmoudzadeh, Asadoallah
%J ROMAI Journal
%@ 1841-5512
%D 2008

[Download]